Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Spheres which are loop spaces $\textrm {mod}$ $p$


Author: Clarence Wilkerson
Journal: Proc. Amer. Math. Soc. 39 (1973), 616-618
MSC: Primary 55D35
DOI: https://doi.org/10.1090/S0002-9939-1973-0317319-9
MathSciNet review: 0317319
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $S_{(p)}^{2n - 1}$ has a loop space structure, than $n|p - 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D35

Retrieve articles in all journals with MSC: 55D35


Additional Information

Keywords: Loop spaces, Adams operations, <IMG WIDTH="24" HEIGHT="20" ALIGN="BOTTOM" BORDER="0" SRC="images/img1.gif" ALT="$K$">-theory, <IMG WIDTH="56" HEIGHT="39" ALIGN="MIDDLE" BORDER="0" SRC="images/img15.gif" ALT="$\bmod p$"> cohomology
Article copyright: © Copyright 1973 American Mathematical Society